On a class of perfect sets

S. Verblunsky Manchester

TBD mathscidoc:1701.33840

Acta Mathematica, 65, (1), 283-305, 1935.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:07 uploaded by actaadmin ] [ 123 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{s.1935on,
  title={On a class of perfect sets},
  author={S. Verblunsky},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203107100364549},
  booktitle={Acta Mathematica},
  volume={65},
  number={1},
  pages={283-305},
  year={1935},
}
S. Verblunsky. On a class of perfect sets. 1935. Vol. 65. In Acta Mathematica. pp.283-305. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203107100364549.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved